Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 859424, 8 pages
http://dx.doi.org/10.1155/2014/859424
Research Article

A BDDC Preconditioner for the Rotated FEM for Elliptic Problems with Discontinuous Coefficients

School of Sciences, Nanjing University of Posts and Telecommunications, Nanjing 210046, China

Received 30 May 2013; Accepted 1 December 2013; Published 16 January 2014

Academic Editor: K. S. Govinder

Copyright © 2014 Yaqin Jiang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yaqin Jiang, “A BDDC Preconditioner for the Rotated FEM for Elliptic Problems with Discontinuous Coefficients,” Journal of Applied Mathematics, vol. 2014, Article ID 859424, 8 pages, 2014. https://doi.org/10.1155/2014/859424.